American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Michael T. Anderson. Local existence and uniqueness for exterior static vacuum Einstein metrics. Proc. Amer. Math. Soc. 143 (2015) 3091-3096.
Abstract, references, and article information   
View Article: PDF

[2] Sean Lawton. Poisson geometry of $\mathrm {SL}(3,\mathbb {C})$-character varieties relative to a surface with boundary. Trans. Amer. Math. Soc. 361 (2009) 2397-2429. MR 2471924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Batzies. $4$ planes in ${\mathbb R}^4$. Proc. Amer. Math. Soc. 135 (2007) 3341-3347. MR 2322766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ravi Vakil. Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations. Trans. Amer. Math. Soc. 353 (2001) 4025-4038. MR 1837218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masato Hayashi. The moduli space of $SU(3)$-flat connections and the fusion rules. Proc. Amer. Math. Soc. 127 (1999) 1545-1555. MR 1476136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paolo Lisca. A vanishing theorem for Donaldson invariants . Proc. Amer. Math. Soc. 123 (1995) 607-613. MR 1233978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ronald Fintushel and Ronald J. Stern. $2$-torsion instanton invariants . J. Amer. Math. Soc. 6 (1993) 299-339. MR 1168958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1